Details for Confirming the hazards of stimulant drug treatment
PropertyValue
NameConfirming the hazards of stimulant drug treatment
Description
Examining the hazards of stimulant therapy (Ritalin and amphetamine) in children.
Filenameconfirmingthe.pbreggin.2000.pdf
Filesize744.27 kB
Filetypepdf (Mime Type: application/pdf)
Creatorwebadmin
Created On: 03/13/2006 13:27
ViewersEverybody
Maintained byEditor
Hits13796 Hits
Last updated on 05/23/2008 14:40
Homepage
CRC Checksum
MD5 Checksum

 

WARNING!

Most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should be done carefully under experienced clinical supervision. Methods for safely withdrawing from psychiatric drugs are discussed in Dr. Breggin's new book, Psychiatric Drug Withdrawal: A Guide for Prescribers, Therapists, Patients, and Their Families.